# SDR IPXA2025101655510

- Difficulty date: October 8, 2025
- Submitted: October 28, 2025
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 27,400 hours, 17,150 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53981401201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN - T-PROFILE CRACKED AT FR80/82 -Y2127. REMOVED T-PROFILE IN MAIN CABIN AT FR80/82 -Y 2127. IAW SRM 51-40-21. INSTALLED.   MAIN CABIN NEW T-PROFILE  AT FR80/82-Y2127 IAW SRM 51-40-21 USED.
